# SDR FDEA201802220463

- Difficulty date: February 20, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA70971503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT STA 1521 FWD BULKHEAD BWTN STRINGERS 47 & 48 LT. MINOR SURFACE CORROSION FORMING ADJACENT THREE EACH 1/4 FASTENERS. REMOVED MINOR SURFACE CORROSION AT CENTER CARGO COMPARTMENT STA 1521 FWD BULKHEAD BETWEEN STRINGERS 47 & 48L IN REF TO SRM 51-21-01 VOL II.
